In this paper, we analyze the asymptotic behavior of Palais-Smale sequences associated to fractional Yamabe-type equations on an asymptotically hyperbolic Riemannian manifold. We prove that Palais-Smale sequences can be decomposed into the solution of the limit equation plus a finite number of bubbles, which are the rescaling of the fundamental solution for the fractional Yamabe equation on Euclidean space. We also verify the non-interfering fact for multibubbles.
Fang, Y., Gonzalez, M. Asymptotic behavior of palais-smale sequences associated with fractional yamabe-type equations. "Pacific journal of mathematics", 01 Desembre 2015, vol. 278, núm. 2, p. 369-405.